# SDR VTZA97689

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 5280 · Landing Gear Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6502 - IAD-LGA - ABORTED TAKEOFF DUE BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE PROBLEM.  AIRCRAFT WAS RELEASED ADN APPROVED FOR RETURN TO SERVICE.  (M)
